# SDR SWAA2016071553842

- Difficulty date: June 28, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N637SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27710
- Aircraft time: 62,716 hours, 49,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY LIGHT INOPERATIVE AT ROW 22.  RECHARGED BATTERY PACK IAW AMM.
